MathSciNet Relay Station
MathSciNet bibliographic data
MR678354 (84e:58007) 58A35 (32B25 54E60 57R05)
Johnson, F. E. A. On the triangulation of stratified sets and singular varieties. Trans. Amer. Math. Soc. 275 (1983), no. 1, 333–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement